Asymptotic expansions of the mean values of Dirichlet L-functions

Masanori Katsurada, Kohji Matsumoto

Research output: Contribution to journalArticle

19 Citations (Scopus)
Original languageEnglish
Pages (from-to)23-39
Number of pages17
JournalMathematische Zeitschrift
Volume208
Issue number1
DOIs
Publication statusPublished - 1991 Dec
Externally publishedYes

Fingerprint

Dirichlet L-function
Mean Value
Asymptotic Expansion

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Asymptotic expansions of the mean values of Dirichlet L-functions. / Katsurada, Masanori; Matsumoto, Kohji.

In: Mathematische Zeitschrift, Vol. 208, No. 1, 12.1991, p. 23-39.

Research output: Contribution to journalArticle

@article{ef6dd1c53e5f4a0595117ff69ce53f3c,
title = "Asymptotic expansions of the mean values of Dirichlet L-functions",
author = "Masanori Katsurada and Kohji Matsumoto",
year = "1991",
month = "12",
doi = "10.1007/BF02571507",
language = "English",
volume = "208",
pages = "23--39",
journal = "Mathematische Zeitschrift",
issn = "0025-5874",
publisher = "Springer New York",
number = "1",

}

TY - JOUR

T1 - Asymptotic expansions of the mean values of Dirichlet L-functions

AU - Katsurada, Masanori

AU - Matsumoto, Kohji

PY - 1991/12

Y1 - 1991/12

UR - http://www.scopus.com/inward/record.url?scp=51249171199&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=51249171199&partnerID=8YFLogxK

U2 - 10.1007/BF02571507

DO - 10.1007/BF02571507

M3 - Article

VL - 208

SP - 23

EP - 39

JO - Mathematische Zeitschrift

JF - Mathematische Zeitschrift

SN - 0025-5874

IS - 1

ER -